# SDR DALA2024010800208

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: INSPECTION ERA 550225-14AD REV. B. REPAIR PER ERA 550225-14AD REQUIRES FOLLOW ON INSPECTIONS PRIOR TO 47,581 TOTAL FLIGHT CYCLES AND EVERY 6,500 FLIGHT CYCLES, THEREAFTER. C/A: ACCOMPLISH INSPECTIONS PER ERA 550225-14AD SECTION IV PRIOR TO 47,581 TOTAL FLIGHT CYCLES AND EVERY 6,500 FLIGHT CYCLES, THEREAFTER. ASSOCIATED ER/A 14-550225 ADDED FOR AC 3242. (LP: 0143016)
